Switch to: References

Add citations

You must login to add citations.
  1. Heirs of Box Types in Polynomially Bounded Structures.Marcus Tressl - 2009 - Journal of Symbolic Logic 74 (4):1225 - 1263.
    A box type is an n-type of an o-minimal structure which is uniquely determined by the projections to the coordinate axes. We characterize heirs of box types of a polynomially bounded o-minimal structure M. From this, we deduce various structure theorems for subsets of $M^k $ , definable in the expansion M of M by all convex subsets of the line. We show that M after naming constants, is model complete provided M is model complete.
    Direct download (7 more)  
    Export citation